CSN Login
Members Online: 4

Rash on scalp

Chelsea71
Posts: 1170
Joined: Sep 2012

My husband, Steve, just finished his fourth treatment of Folfiri with Avastin. After the third treatment, red pumps developed on his scalp. They look like scabby pimples. They don't bother him. Not itchy. At chemo last Wed the nurse paged the onc. Steve's onc did not see the bumps but based on the nurses description she does not think it's chemo related. Last time he developed a rash on his back, but it seems fine so far. I tend to think it is related to the chemo just because of the timing. He has never had any other scalp issues. The appearance of it seems to bother him as his hair is falling out and it's quite noticeable. Has anyone experienced a similar problem?

Thanks

Chelsea

dmj101's picture
dmj101
Posts: 527
Joined: Nov 2011

yes I had a scalp rash.. it was from Vectibix.. Clindomycin loation helped clear it up. I was on Folfiri too.. when it was really bad we cut down the dosage of eht 5FU and the Vectibix to get it under controll.. It was very disturbing to me..Good luck to your husband

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network